Search Results

There are 116648 results for: content related to: Acyclic edge coloring of 2-degenerate graphs

  1. Acyclic Edge Coloring of Triangle-Free Planar Graphs

    Journal of Graph Theory

    Volume 71, Issue 4, December 2012, Pages: 365–385, Manu Basavaraju and L. Sunil Chandran

    Version of Record online : 6 DEC 2011, DOI: 10.1002/jgt.20651

  2. Coloring, a versatile technique for implementing object-oriented languages

    Software: Practice and Experience

    Volume 41, Issue 6, May 2011, Pages: 627–659, Roland Ducournau

    Version of Record online : 29 DEC 2010, DOI: 10.1002/spe.1022

  3. Solution of Vizing's Problem on Interchanges for the case of Graphs with Maximum Degree 4 and Related Results

    Journal of Graph Theory

    Volume 82, Issue 4, August 2016, Pages: 350–373, Armen S. Asratian and Carl Johan Casselgren*

    Version of Record online : 21 AUG 2015, DOI: 10.1002/jgt.21906

  4. A Survey on the Computational Complexity of Coloring Graphs with Forbidden Subgraphs

    Journal of Graph Theory

    Petr A. Golovach, Matthew Johnson, Daniël Paulusma and Jian Song

    Version of Record online : 2 MAR 2016, DOI: 10.1002/jgt.22028

  5. Bounds on vertex colorings with restrictions on the union of color classes

    Journal of Graph Theory

    Volume 66, Issue 3, March 2011, Pages: 213–234, N. R. Aravind and C. R. Subramanian

    Version of Record online : 16 JAN 2011, DOI: 10.1002/jgt.20501

  6. Finding Δ(Σ) for a surface σ of characteristic χ(Σ) = −5

    Journal of Graph Theory

    Volume 68, Issue 2, October 2011, Pages: 148–168, Rong Luo and Yue Zhao

    Version of Record online : 12 NOV 2010, DOI: 10.1002/jgt.20548

  7. Brooks' Theorem and Beyond

    Journal of Graph Theory

    Volume 80, Issue 3, November 2015, Pages: 199–225, Daniel W. Cranston and Landon Rabern

    Version of Record online : 26 DEC 2014, DOI: 10.1002/jgt.21847

  8. 4-Coloring P6-Free Graphs with No Induced 5-Cycles

    Journal of Graph Theory

    Maria Chudnovsky, Peter Maceli, Juraj Stacho and Mingxian Zhong

    Version of Record online : 12 FEB 2016, DOI: 10.1002/jgt.22025

  9. Acyclic List Edge Coloring of Graphs

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 247–266, Hsin-Hao Lai and Ko-Wei Lih

    Version of Record online : 18 MAY 2012, DOI: 10.1002/jgt.21641

  10. Equitable edge-colorings of simple graphs

    Journal of Graph Theory

    Volume 66, Issue 3, March 2011, Pages: 175–197, Xia Zhang and Guizhen Liu

    Version of Record online : 7 DEC 2010, DOI: 10.1002/jgt.20499

  11. Every 4-Colorable Graph With Maximum Degree 4 Has an Equitable 4-Coloring

    Journal of Graph Theory

    Volume 71, Issue 1, September 2012, Pages: 31–48, H. A. Kierstead and A. V. Kostochka

    Version of Record online : 25 AUG 2011, DOI: 10.1002/jgt.20630

  12. Mixing Homomorphisms, Recolorings, and Extending Circular Precolorings

    Journal of Graph Theory

    Volume 80, Issue 3, November 2015, Pages: 173–198, Richard C. Brewster and Jonathan A. Noel

    Version of Record online : 17 DEC 2014, DOI: 10.1002/jgt.21846

  13. Graph labelings derived from models in distributed computing: A complete complexity classification

    Networks

    Volume 58, Issue 3, October 2011, Pages: 207–231, Jérémie Chalopin and Daniël Paulusma

    Version of Record online : 10 MAR 2011, DOI: 10.1002/net.20432

  14. Circular consecutive choosability of k-choosable graphs

    Journal of Graph Theory

    Volume 67, Issue 3, July 2011, Pages: 178–197, Daphne Liu,, Serguei Norine,, Zhishi Pan, and Xuding Zhu

    Version of Record online : 18 FEB 2011, DOI: 10.1002/jgt.20524

  15. Extensions of Fractional Precolorings Show Discontinuous Behavior

    Journal of Graph Theory

    Volume 77, Issue 4, December 2014, Pages: 299–329, Jan van den Heuvel, Daniel Král', Martin Kupec, Jean-Sébastien Sereni and Jan Volec

    Version of Record online : 13 FEB 2014, DOI: 10.1002/jgt.21787

  16. Edge-face coloring of plane graphs with maximum degree nine

    Journal of Graph Theory

    Volume 66, Issue 4, April 2011, Pages: 332–346, Jean-Sébastien Sereni and Matěj Stehlík

    Version of Record online : 12 NOV 2010, DOI: 10.1002/jgt.20506

  17. Cyclic 4-Colorings of Graphs on Surfaces

    Journal of Graph Theory

    Volume 82, Issue 3, July 2016, Pages: 265–278, Atsuhiro Nakamoto, Kenta Noguchi and Kenta Ozeki

    Version of Record online : 24 AUG 2015, DOI: 10.1002/jgt.21900

  18. On Interval Edge Colorings of Biregular Bipartite Graphs With Small Vertex Degrees

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 83–97, Carl Johan Casselgren and Bjarne Toft

    Version of Record online : 19 DEC 2014, DOI: 10.1002/jgt.21841

  19. Claw-Free Graphs, Skeletal Graphs, and a Stronger Conjecture on ω, Δ, and χ

    Journal of Graph Theory

    Volume 78, Issue 3, March 2015, Pages: 157–194, Andrew D. King and Bruce A. Reed

    Version of Record online : 16 APR 2014, DOI: 10.1002/jgt.21797

  20. Planar graphs with neither 5-cycles nor close 3-cycles are 3-colorable

    Journal of Graph Theory

    Volume 66, Issue 1, January 2011, Pages: 1–31, Oleg V. Borodin and Aleksei N. Glebov

    Version of Record online : 14 JAN 2010, DOI: 10.1002/jgt.20486